# SDR 98FDEA00561

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1120, OVERSIZED HOLES NOT IN USE IN FLOORBEAM AT BS 580 BLO.  INSTALLED REPAIR PER AARD 53-10-07-2 PG 1,2,3 AND FIG 1.
